Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Does i-pill fluctuate period cycle ?

Madam/Sir, I had sex with my GF on 19-03-2011 and the very next day she took i pill. On 05-04-2011 she started bleeding lightly.Her periods came on 28-04-2011 and till now she is waiting for her periods. We have done two pregnancy test and both found negative. We had sex in last month but didnt ejaculated in her. Does i-pill causes missing in period in next cycle as he had bleeding two times in last month.??? I am very much tensed as her period didnt happened till now. Please respond at the earliest. Thank You.
Asked On : Sat, 4 Jun 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,thanks for query.She had her periods after the act,so there are no chances of pregnancy.If you had any relation with her after her periods then there chances for her being pregnant.Whether you ejaculate inside or out side that does not matter.Wait for some days and then go for pregnancy test again.bye.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor